Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Suffer from high blood pressure, back pain and stress. Pain in the foot due to tendonitis. Can I take lisinopril with vicodina and valium?

I have recently ad BP spikes upnton190/100 duecI think to severe back pain and severe stress. I was placed on 10 mg lisinopril and given one time clonidine . I didn t take clonidine and I drink at least 2 -2 1/2 gasses of Pinot Noir expensive red wine a night. Usually one beer. I am 59 pounds overweight due to disc injury to L5-S1 in car wreck 3 years ago. My left foot also has begun o hurt at side if said prob tendinitis . Wanted to treat with decadron injection ad prednisone. I take Vicodin 10/325 and Valium 5mg just to crawl out of bed. Fatigue. Please advise. Can I take lisinopril with wine and other Meds. Didn t get injection and scared to take pred. Help. Can t exercise due to pain. Salt water pool just built waiting on it to be warm enough. Travel by air every week due to job. Blood glucose never been out if normal range but due for annual blood work. Am 51 year old female no hx of tobacco.
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM

you can take all medicines together. there is no contra indication of taking these medication together but the only thing is to take medicine with water and not with wine as alcohal too is responsible of high blood pressure

Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor